# SDR P5CA0401114

- Difficulty date: July 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 94,611 hours, 17,467 cycles
- Engine: Ge CF650E2
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: A432171016
- Part serial: 1245A
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT OFFICER AIRSPEED INDICATOR INOPERATIVE, NO MOVEMENT.   REPLACED INDICATOR OPS CHECK OK, IAW MM 34-17-03.
